The plane translation theorem of Brouwer and the last geometric theorem of Poincaré

Kerékjártó, Béla: The plane translation theorem of Brouwer and the last geometric theorem of Poincaré. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (4). pp. 86-102. (1928)

[img]
Preview
Cikk, tanulmány, mű
math_004_086-102.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1928
Volume: 4
ISSN: 0324-5462
Page Range: pp. 86-102
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13358

Actions (login required)

View Item View Item